Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Having bleeding issues again... This is getting scary.
    avatar
    MandyT28 posted:
    Hi all its been a while since I last posted. I had a d&c and a Mirena put in August. I just had to have it removed due to irregular bleeding and it gave me high blood pressure which caused headaches which I have also had before with bc hormones. The Mirena decreased the bleeding a little at first then I was having 10-12 day periods. I also had it removed because I would like to have another baby. I had the mirena removed last Wednesday and when the nurse practioner started she couldnt see it due to all the blood clots. She was able to swab them away and got it out. They did yet another pelvic ultrasound which showed only a cyst, but it hurt like heck during and after she did it. Two days later I was standing in a store and suddenly got a gushing feeling and sure enough I soaked all over my underware and pants and all down my legs. So I called the docs back and they prescribed Provera and so far it has help make the blood clots go away finally but I'm still flowing and on my fourth day of the pills.Overall I'm just really concerned and baffled why this is happening at the age of 29. And even more scared if I get pregnant and it continues. I already had a high risk pregnancy the first baby. Any advice would be great ladies!
    Reply


    Spotlight: Member Stories

    -Stefanie, 30yrs old. Mother of one and only miracle baby now a toddler. I had severe hyperemesis and delivered at 31 weeks. I also had a laproscopy i...More

    Helpful Tips

    Are You at High Risk of Infecting Endometriosis After Abortion?
    There are increasing women worrying if they are at high risk of infecting endometriosis after abortion? To figure out the right answer for ... More
    Was this Helpful?
    3 of 3 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.